# SDR 2008FA0000755

- Difficulty date: September 30, 2008
- Submitted: November 12, 2008
- Operation: General aviation
- Aircraft: N23RF
- Make and model: Piagio P180
- Aircraft serial: 1080
- System (JASC): 7603 · Power Lever
- Part: Joint
- Condition: Damaged
- Location: Control Cable
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE POWER CONTROL CABLES FREEZING AT ALTITUDE. INSPECTED CABLE AND FOUND THE STAINLESS STEEL SLEEVE DISCONNECTED AT JOINT TO FLEX SLEEVE. IT APPEARS TO BE A SILVER SOLDERED JOINT, AND SOLDER FAILED ALLOWING MOISTURE TO ENTER THE INTERNAL OF CABLE AND FREEZE WHICH COULD CAUSE LOSS OF MOTION OF THE CONTROL CABLES AND CAUSE FUEL CONTROL CABLES NOT TO ACHIEVE FULL TRAVEL, RESTRICTING ENGINE POWER.
